# SDR DLL10971747

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1147
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 1542396
- Condition: Cracked
- Location: Bs 445
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE NOSE LANDING GEAR HORIZONTAL PRESSURE DECK AFT PANEL AT LBL 55 JUST FORWARD OF FS 445 WAS PREVIOUSLY REPAIRED FOR CRACKS PER THE SRM.  UPON INSPECTION, ADDITIONAL CRACKS WERE FOUND EXTENDING FROM FS 430 TO 447 AT LBL 55.  IN ADDITION, UPON REPAIR DOUBLER REMOVAL, NUMEROUS REPAIR FASTENER HOLES WERE FOUND WITH SHORT EDGE DISTANCE.  THE DAMAGE WAS REMOVED RESULTING IN A CUTOUT FROM LBL 54 TO 58 AND FROM STA 430 TO 447.  THIS DAMAGE WAS REPAIRED WITH DOUBLERS.
